On the Stability of a Commensal – Host Harvested (Immigration) Species Pair with Limited Resources

N., Phani Kumar and K.V.L.N., Acharyulu and N.Ch., Pattabhiramacharyulu (2013) On the Stability of a Commensal – Host Harvested (Immigration) Species Pair with Limited Resources. International Journal of Scientific and Innovative Mathematical Research, 1 (1). pp. 54-65.

[thumbnail of Dr. N. Phani Kumar-1.pdf] Text
Dr. N. Phani Kumar-1.pdf

Download (587kB)

Abstract

The present paper is devoted to an analytical investigation of a two species comensal - host model. Both the commensal and host with limited resources and are harvested (immigration) at a constant rate. The model is characterized by couple of first order non-linear ordinary differential equations. The only one equilibrium point for the model is identified and stability criteria are discussed. Also global stability is discussed by constructing suitable Liapunov’s function.

Item Type: Article
Subjects: K Basic Science and Humanities > K1 Mathematics
Departments: Basic Science and Humanities
Depositing User: Dr Phani Kumar Nali
Date Deposited: 21 Mar 2024 08:20
Last Modified: 21 Mar 2024 08:20
URI: https://ir.vignanits.ac.in/id/eprint/516

Actions (login required)

View Item
View Item